# SDR UPS96420820

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  PYLON NR 1, WEAR DAMAGE IN PYLON LEADING EDGE SKIN LT NAC STA 211/216 AND WEAR DAAMAGE IN PYLON SKIN LT TOP SIDE NAC 220/225.  REPAIRED LEADING EDGE SKIN IAW UPS EFN 747-54-0129, KLM 96-160.  REPAIRED PYLON SKIN LT TOP SIDE IAW SRM 51-30-03, FIG 17A.
